# SDR COMA9710385

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004449003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSEPCTION TASK 5310-131/132-01I, REVEALED LEFT HAND FLOOR CROSSBEAM TO BE CORRODED.  REMOVED CROSSBEAM AND INSTALLED SERVICEABLE CROSSBEAM USING EMB 120 SRM STANDARD PRACTICES CHAPTER 51.
